# SDR USAAD98115

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FIRST CLASS CEILING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
